Hail, Prowers
- When
- June 4, 2:15 PM MST to 2:20 PM MST
- Where
- Prowers County, 2.97 mi NNE of Lamar Arpt
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 38.110, -102.660
A strong storm produced hail up to the size of nickels near Lamar and Walsh.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PUB wrote it up.
A strong storm produced hail up to the size of nickels near Lamar and Walsh.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before the first event at Jun 4, 2:03 PM MST, 12 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 303 PM MDT MON JUN 4 2012 .SHORT TERM... (TONIGHT AND TUESDAY) CURRENTLY...BROAD SOUTHEASTERLY FLOW HAS SPREAD ACROSS THE REGION UNDER HIGH PRESSURE ALOFT. MEANWHILE REMNANTS OF LAST NIGHTS MCV IS ROTATING NORTHWARD OUT OF NEW MEXICO INTO SOUTHERN COLORADO. THUNDERSTORMS HAVE DEVELOPED OVER THE MOUNTAINS WITH INCREASING COVERAGE THIS AFTERNOON. AT THE SURFACE...MOISTURE HAS SHIFTED WESTWARD IN THE SOUTHEASTERLY FLOW WITH MID TO UPPER 50 DEW POINTS INTO THE FAR EASTERN PLAINS. THUNDERSTORMS HAVE BEEN DEVELOPING RAPIDLY EARLY THIS AFTERNOON ALONG THE MOISTURE GRADIENT OUT NEAR THE KANSAS BORDER. THE LAPS ANALYSIS INDICATES CAPE VALUES HAVE RISEN TO NEAR 2000 J/KG OVER THE AREA WHICH HAS ALLOWED CORES TO REACH NEAR 50 KFT. ONE OR TWO OF THE STORMS OUT EAST MAY BECOME STRONG TO SEVERE WITH HAIL TO 1 INCH IN DIAMETER AND GUSTY OUTFLOW WINDS. GIVEN THE HIGHER MOISTURE CONTENT OUT EAST AND SLOW/TRAINING NATURE OF THE STORMS...LOCALLY HEAVY RAINFALL IS POSSIBLE. TONIGHT...EXPECT THUNDERSTORM COVERAGE TO FILL IN ACROSS THE EASTERN PLAINS LATE THIS AFTERNOON AND EVENING AS SHOWERS OUT EAST PROPAGATE WESTWARD AND THE MCV ROTATES NORTHWARD INTO COLORADO. THE MAIN QUESTION WILL BE HOW FAR WEST THE LINE OUT BY THE KANSAS BORDER MAKES IT. THE 18Z NAM THAT JUST CAME IN KEEPS A BULK OF THE THUNDERSTORMS TO THE EAST OF I-25...WHILE THE 12Z NMM BRINGS IT INTO THE I-25 REGION BY THIS EVENING. HAVE A FEELING IT WILL BE SOMEWHERE BETWEEN THE TWO SOLUTIONS GIVEN THE SLOW PROPAGATION SPEEDS AND LOSS OF INSTABILITY AFTER SUNSET. FOR NOW HAVE THE HIGHEST POPS OUT EAST ALONG THE KANSAS BORDER...SOUTHWEST TO ALONG THE RATON RIDGE. MODELS RAMP DOWN CONVECTION ONCE THE SUN SETS WITH THE LAST SHOWERS AND THUNDERSTORMS HANGING ON OVER THE EASTERN MOUNTAINS AND RATON RIDGE. ONCE THUNDERSTORMS DISSIPATE...EXPECT DRY CONDITIONS AND MILD TEMPERATURES INTO TUESDAY MORNING. TUESDAY...THE UPPER PATTERN SHIFTS BY TOMORROW AFTERNOON HAS THE HIGH PRESSURE MOVES EAST INTO THE CENTRAL PLAINS AND A TROUGH DIGS ACROSS THE NORTHERN GREAT BASIN. AT THE SURFACE...SOUTHEAST FLOW WILL CONTINUE TO USHER IN MOISTURE AND WILL COMBINE WITH A WEAK DISTURBANCE IN THE FLOW TO PRODUCE SHOWER AND THUNDERSTORM ACTIVITY BY MIDDAY ACROSS THE EASTERN PLAINS. AS FLOW SHIFTS SOUTHWESTERLY OVER WESTERN COLORADO BY THE AFTERNOON...DRIER AIR ALOFT WILL MOVE INTO THE CONTINENTAL DIVIDE REGION. THIS WILL ALSO HELP PUSH THE THUNDERSTORM ACTIVITY OVER THE PLAINS EAST BY THE EVENING. OUT OVER THE MOUNTAINS...WE WILL SEE A PERIOD OF AFTERNOON THUNDERSTORMS. GIVEN THE INCREASED DRIER AIR...WE MAY HAVE TO DEAL WITH AREAS OF DRY LIGHTNING OVER THE CONTINENTAL DIVIDE AND WEST SLOPES OF THE EASTERN MOUNTAINS...WITH THE GREATEST AREA OF CONCERN BEING THE WEST SLOPES OF THE EASTERN MOUNTAINS. WILL LET THE EVENING SHIFT TAKE ANOTHER LOOK AT HOW QUICKLY THE MOISTURE SCOURS OUT TO GET A BETTER HANDLE ON THE THREAT. EXPECT TEMPERATURES TO BE COOLER TOMORROW WITH THE EARLY ONSET OF CONVECTION AND CLOUD COVER. AFTERNOON HIGHS ON THE PLAINS WILL TOP OUT IN THE MID TO UPPER 80S. MOZLEY .LONG TERM... (TUE NITE - MON) ...WINDY ON THE PLAINS NEXT FEW DAYS THEN FIRE WX CONCERNS RAMPING UP IN THE MTNS LATE WEEK/WEEKEND... ...OVERALL DRY WX PATTERN CONTINUING... A MAJOR TROUGH LOCATED TO OUR WEST WILL BE THE MAIN WX MAKER FOR OUR REGION DURING THIS FCST PERIOD. A SIGNIFICANT SHORT WAVE ASSOCIATED WITH THIS TROUGH WILL MOVE NORTHEAST ACROSS NORTHERN UTAH INTO WESTERN WYOMING DURING THE EARLY PART OF THIS PERIOD. THIS WILL SET UP A RATHER STRONG PRESSURE/HEIGHT GRADIENT ACROSS OUR REGION FROM TUE NITE INTO THURSDAY. THE STRONGEST WINDS WILL BE FELT ON THE PLAINS...WITH 700 MB WINDS IN THE 30-40 KNT RANGE. THESE WINDS WILL KEEP THE PLAINS ON THE BREEZY TO WINDY SIDE...WITH MIN TEMPS ON THE WARM SIDE TUE NITE AND WED NITE. THIS STRONG SUSTAINED SOUTHERLY FLOW WILL KEEP ADVECTING MOISTURE INTO THE PLAINS...BUT WITH LIMITED FORCING...I DO NOT EXPECT MUCH IN THE WAY OF PRECIP ON THE PLAINS WED OR THU. ATTM...I HAVE KEPT POPS ON THE PLAINS IN THE ISOLD CATEGORY DURING THE AFTERNOON AND EVENING HOURS. AS FOR THE MTNS ON WED AND THU...DRIER AIR IS GOING TO ADVECT IN AND I DO NOT EXPECT ANY PRECIP WEST OF THE SANGRES/UPPER ARK RIVER VALLEY. 700 MB FLOW WILL NOT BE AS STRONG IN THE MTNS DURING THE WED/THU TIME FRAME...BUT WITH LAPSE RATES APPROACHING DRY ADIABATIC...MIXING WILL OCCUR BRINGING THE STRONGER MID LVL WINDS DOWN...AND WE MAY SEE MARGINAL RED FLAG CONDITIONS DEVELOPING IN THE INTERIOR MTNS DURING THESE TWO DAYS. FOR FRIDAY...GRADIENT ALOFT SLACKENS A BIT AS A WEAK RIDGE MOVES OVER THE STATE. WINDS WILL BE LIGHTER ALL AREAS BUT IT WILL REMAIN DRY. THE ONLY EXCEPTION WILL BE THE FAR EASTERN PLAINS WHERE LINGERING LLVL MOISTURE MAY ALLOW FOR A LATE AFTERNOON TSRA TO DEVELOP. FOR THE WEEKEND...FIRE WX CONCERNS RAMP UP OVER THE REGION. ANOTHER SHORT WAVE IN THE PAC NW TROUGH LOADS UP...AND THIS TROUGH IS FCST TO TAKE ON A MORE EASTERLY TRAJECTORY. GRADIENT WILL TIGHTEN UP OVER THE ENTIRE REGION AND LAPSE RATES WILL BECOME DRY ADIABATIC DURING THE AFTERNOONS BOTH SAT AND SUN. RH VALUES WILL LIKELY DROP DOWN BELOW CRITICAL VALUES (<15%) AND SFC WINDS WILL BE GUSTY IN THE 25 TO 35 MPH RANGE. A PAC COOL FRONT IS FCST TO COME ACROSS THE REGION SOMETIME LATE SUNDAY/EARLY MONDAY AND THIS WILL DECREASE THE FIRE WX CONCERNS FOR THE AREA INTO EARLY NEXT WEEK. THE FRONT WILL BE DRY AND THE UPSLOPE PATTERN BEHIND IT IS NOT FCST TO BE ALL THAT MOIST...SO ANTICIPATE CONTINUED DRY WX. \/HODANISH && .AVIATION... KALS...SHOWERS HAVE DEVELOP IN AND AROUND THE SAN LUIS VALLEY THIS AFTERNOON AND WILL BE IN THE VICINITY OF THE TERMINAL THROUGH THE EVENING. GIVEN THE DRY AIR AT THE LOW LEVELS...THE MAIN THREAT WILL BE GUSTY OUTFLOW WINDS WHICH MAY APPROACH 35-40 KTS. EXPECT THUNDERSTORMS TO DISSIPATE THROUGH 03Z. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS EXPECTED ON TUESDAY BY THE LATE MORNING. KCOS AND KPUB...SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS EASTERN COLORADO. MODELS VARY ON WHETHER OR NOT THEY WILL MAKE IT WEST TO THE I-25 CORRIDOR. WILL CONTINUE WITH THE VCTS FOR BOTH TERMINALS WITH THE MOST LIKELY TIME FRAME FOR THUNDERSTORM ACTIVITY BEING 21-02Z THIS EVENING. GUSTY OUTFLOW WINDS AND LOWERED VIS/CIGS ARE POSSIBLE WITH THE THUNDERSTORM ACTIVITY. EXPECT THUNDERSTORM ACTIVITY TO DISSIPATE BY 03-04Z THIS EVENING. ANOTHER ROUND OF SHOWER AND THUNDERSTORM ACTIVITY IS FORECAST BY LATE TUESDAY MORNING WHICH MAY IMPACT BOTH TERMINALS. MOZLEY && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 88/34
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 256 PM MDT MON JUN 4 2012 COZ058>089-093>099-052100- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 256 PM MDT MON JUN 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS HAVE DEVELOPED ACROSS MUCH OF SOUTHERN COLORADO. THE STRONGEST STORMS ARE LOCATED OVER THE FAR EASTERN PLAINS AND WILL SLOWLY TRACK WEST THROUGH THE EARLY EVENING. A FEW OF THESE STORMS HAVE BECOME STRONG TO SEVERE WITH HAIL NEARING AN INCH IN DIAMETER AND COULD PRODUCE WINDS IN EXCESS OF 50 MPH. IN ADDITION...LOCALLY HEAVY RAINFALL IS LIKELY POSSIBLE WHICH MAY CAUSE MINOR STREET FLOODING. ELSEWHERE...SHOWER AND THUNDERSTORM ACTIVITY WILL CONTINUE THROUGH THE EVENING. THESE STORMS ARE NOT AS STRONG AS THE ACTIVITY FURTHER EAST BUT WILL BE CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND GUSTY OUTFLOW WINDS TO 50 MPH...ESPECIALLY OVER THE MOUNTAINS AND SAN LUIS VALLEY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE TUESDAY OVER THE CENTRAL AND SOUTHWEST MOUNTAINS...WHILE THE EASTERN MOUNTAINS AND PLAINS SEE SLIGHTLY GREATER THUNDERSTORM ACTIVITY. THE MAIN THREATS FROM STORMS WEDNESDAY WILL BE LIGHTNING AND GUSTY WINDS...WITH SMALL HAIL POSSIBLE WITH THE STRONGEST STORMS. WEDNESDAY THROUGH FRIDAY...DRIER AIR WILL BEGIN TO MOVE INTO THE AREA FROM THE WEST...LIMITING THUNDERSTORM CHANCES OVER ALL THE REGION EXCEPT FOR THE FAR EASTERN PLAINS...WHERE ISOLATED STORMS WILL REMAIN POSSIBLE. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS ALL OF SOUTHERN COLORADO. 88/34
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 209 PM MDT MON JUN 4 2012 COZ096-098-042045- EASTERN KIOWA COUNTY-LAMAR VICINITY/PROWERS COUNTY- 209 PM MDT MON JUN 4 2012 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EASTERN KIOWA COUNTY IN SOUTHEAST COLORADO... NORTHEASTERN PROWERS COUNTY IN SOUTHEAST COLORADO... AT 205 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS 8 MILES NORTH OF BRANDON...OR 35 MILES NORTH OF LAMAR...WHICH WAS MOVING TOWARD THE WEST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... CHIVINGTON. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 223 PM MDT MON JUN 4 2012 COZ098-042100- LAMAR VICINITY/PROWERS COUNTY- 223 PM MDT MON JUN 4 2012 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL PROWERS COUNTY IN SOUTHEAST COLORADO... AT 220 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS 7 MILES SOUTHWEST OF GRANADA...OR 14 MILES SOUTHEAST OF LAMAR...WHICH WAS MOVING TOWARD THE WEST AT 10 MPH. THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF CENTRAL PROWERS COUNTY. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 225 PM MDT MON JUN 4 2012 COZ098-042100- LAMAR VICINITY/PROWERS COUNTY- 225 PM MDT MON JUN 4 2012 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN PROWERS COUNTY IN SOUTHEAST COLORADO... AT 223 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTH OF HOLLY...OR 29 MILES EAST OF LAMAR...WHICH WAS MOVING TOWARD THE WEST AT 10 MPH. LOCATIONS IMPACTED INCLUDE... HARTMAN. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 238 PM MDT MON JUN 4 2012 COZ099-042115- SPRINGFIELD VICINITY/BACA COUNTY- 238 PM MDT MON JUN 4 2012 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... WEST CENTRAL BACA COUNTY IN SOUTHEAST COLORADO... AT 234 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS 10 MILES SOUTH OF PRITCHETT...OR 19 MILES SOUTHWEST OF SPRINGFIELD...WHICH WAS MOVING TOWARD THE WEST AT 10 MPH. LOCATIONS IMPACTED INCLUDE... PRITCHETT. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 246 PM MDT MON JUN 4 2012 COZ098-042115- LAMAR VICINITY/PROWERS COUNTY- 246 PM MDT MON JUN 4 2012 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EAST CENTRAL PROWERS COUNTY IN SOUTHEAST COLORADO... AT 244 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR HOLLY...OR 29 MILES EAST OF LAMAR...WHICH WAS MOVING TOWARD THE WEST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... HOLLY. HARTMAN. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 312 PM MDT MON JUN 4 2012 COZ098-042145- LAMAR VICINITY/PROWERS COUNTY- 312 PM MDT MON JUN 4 2012 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EAST CENTRAL PROWERS COUNTY IN SOUTHEAST COLORADO... AT 310 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR HOLLY...OR 30 MILES EAST OF LAMAR...WHICH WAS MOVING TOWARD THE WEST AT 5 MPH. LOCATIONS IMPACTED INCLUDE... HOLLY. HARTMAN. PENNY TO NICKEL SIZE HAIL...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
The Pueblo radar (KPUX), 138 km away, was scanning. The volume nearest the first event began at 21:14 UTC.
2 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Colorado in 2012Every state in 2012This day in weather historyWarnings in Colorado, June 2012
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 378166, 378167.